# SDR DALA2020091603096

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y765 LOCATED BETWEEN FR 12 TO FR 24 AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 LOC BETWEEN FR 12 TO FR 24 AT FWD GALLEY AREA, AS PER SRM A320 51-72-11 AND DRAWING NR D53110920 ISSUE D00 RELEASE DATE:07-DEC-99.
